Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Gas problem
Mar 17, 2004

Hi

I am in combivir and kalatra for the past 1 year. I am having gas problem after starting the meds. And mostly it smells very bad (I am too embarassed to ask this to my doctor!!!). I am keeping my stomack very clean (go to bah room atleast 2 to 3 times a day). And I am having diaria also. All the water and juice I drink comes as it is, from the back side instead of front side. This happens 3 to 4 days a week and other days are fine. Can you please tell me what it is and how can I avoid it? Thanks a lot for your service for the unfortunate guy like me.

Response from Dr. Henry

If you have to stay with the Kaletra you could try calcium supplements, oat bran tablets or Fibercon, Immodium, and simethicone tablets in a systemic manner-one approach at time week by week-to see what works for you. Switching off the Kaletra to boosted Reyataz or Lexiva or considering Sustiva may be options depending on your past treatment history/resistance status. Your HIV specialist would like welcome that discussion since he/she woud want you to be very satisfied with your regimen (not just having good blood test results). KH



Previous
Viagra as a Hypertension Medication?
Next
changing meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement